Alert archive / Tennessee / River Flood Warnings in 2014

River Flood Warning 40, NWS Memphis, TN

June 8, 2014Dyer County, Gibson County, Obion County, Tennessee

NWS Memphis, TN issued this river flood warning at Jun 8, 2014, 1:25 PM CDT for Dyer County, Gibson County, Obion County, Tennessee. It took effect at Jun 9, 2014, 7:00 AM CDT. It was in force for 8 days.

The area

The outline as issued.

The facts

Issued
Jun 8, 2014, 1:25 PM CDT (18:25 UTC)
In effect from
Jun 9, 2014, 7:00 AM CDT
Expired
Jun 16, 2014, 7:00 PM CDT
In force
8 days
Issued by
NWS Memphis, TN
Area
Storm-based polygon
Flood severity
Minor

Counties Dyer County, TN, Gibson County, TN, Obion County, TN

The radar

The Paducah radar (KPAH), 95 km from the middle of the area, began a volume at 18:27 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Obion River near Obion (OBNT1). The gauge peaked at 36.50 ft at Jun 12, 2014, 3:00 AM CDT.

actionminormoderate303506/0806/0906/1006/1106/1206/1306/1406/1506/1606/1706/18
Action stage
29 ft
Minor stage
34 ft
Moderate stage
38.5 ft
Major stage
43 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 07026040, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

258 
WGUS44 KMEG 081825
FLWMEG
BULLETIN - EAS ACTIVATION REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE MEMPHIS TN
125 PM CDT SUN JUN 8 2014

THE NATIONAL WEATHER SERVICE HAS ISSUED A FLOOD WARNING FOR THE OBION
RIVER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FOLLOWUP FLOOD STATEMENT WILL BE ISSUED SUNDAY EVENING OR SOONER IF 
CONDITIONS WARRANT.

FOR GRAPHICAL RIVER AND FLOOD INFORMATION...PLEASE GO TO 
WWW.WEATHER.GOV AND CLICK NEAR MEMPHIS ON THE MAP. THEN SELECT RIVERS
AND LAKES AHPS UNDER CURRENT CONDITIONS.

DO NOT DRIVE THROUGH FLOODED AREAS...TURN AROUND DON'T DROWN.

STAY TUNED TO YOUR WEATHER RADIO AND YOUR LOCAL NEWS MEDIA FOR THE 
LATEST RIVER INFORMATION.

&&

TNC045-053-131-091825-
/O.NEW.KMEG.FL.W.0040.140609T1200Z-140611T1800Z/
/OBNT1.1.ER.140609T1200Z.140610T1200Z.140611T1200Z.NO/
125 PM CDT SUN JUN 8 2014

THE NATIONAL WEATHER SERVICE IN MEMPHIS TN HAS ISSUED A 

* FLOOD WARNING FOR 
  THE OBION RIVER NEAR OBION 
* FROM MONDAY JUNE 09 UNTIL WEDNESDAY JUNE 11.
* AT 01 PM SUNDAY THE STAGE WAS...33.6 FEET.
* MINOR FLOODING IS FORECAST.
* MAXIMUM FORECAST STAGE OF 34.5 FEET TUESDAY JUNE 10.
* FLOOD STAGE IS 34.0 FEET.
* FORECAST TO RISE ABOVE FLOOD STAGE BY MONDAY JUNE 09 AND CONTINUE 
  TO RISE TO NEAR 34.5 FEET BY TUESDAY JUNE 10. THE RIVER WILL FALL 
  BELOW FLOOD STAGE BY WEDNESDAY JUNE 11.
AT 35.0 FEET,  SEVERAL SECONDARY ROADS AND LARGE AREAS OF FARM LAND 
ARE FLOODED IN NORTHERN DYER COUNTY. FLOODING IS OCCURRING AROUND 
RIVES IN SOUTHEAST OBION COUNTY.  

&&

LAT...LON 3628 8927 3633 8909 3633 8895 3620 8895
      3614 8927                       

$$
9 follow-up statements
076 
WGUS84 KMEG 130226
FLSMEG
FLOOD STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
926 PM CDT THU JUN 12 2014

THE FLOOD WARNING CONTINUES FOR THE OBION RIVER...S.F. FORK FORKED 
DEER RIVER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE NEXT RIVER STATEMENT WILL BE ISSUED FRIDAY MORNING OR SOONER IF CONDITIONS
WARRANT.

FOR GRAPHICAL RIVER AND FLOOD INFORMATION...PLEASE GO TO 
WWW.WEATHER.GOV AND CLICK NEAR MEMPHIS ON THE MAP. THEN SELECT RIVERS
AND LAKES AHPS UNDER CURRENT CONDITIONS.

DO NOT DRIVE THROUGH FLOODED AREAS...TURN AROUND DON'T DROWN.

STAY TUNED TO YOUR WEATHER RADIO AND YOUR LOCAL NEWS MEDIA FOR THE 
LATEST RIVER INFORMATION.

&&

TNC045-053-131-140226-
/O.CON.KMEG.FL.W.0040.000000T0000Z-140616T1200Z/
/OBNT1.1.ER.140609T0335Z.140612T1300Z.140616T0600Z.NO/
926 PM CDT THU JUN 12 2014

THE FLOOD WARNING CONTINUES FOR
  THE OBION RIVER NEAR OBION 
* UNTIL MONDAY JUNE 16.
* AT 09 PM THURSDAY THE STAGE WAS 36.4 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 34.0 FEET.
* AT 36.0 FEET...RIVES IS FLOODING. MOST CROP LAND NEAR THE RIVER IS
  FLOODED

&&

LAT...LON 3628 8927 3633 8909 3633 8895 3620 8895
      3614 8927                       

$$

TNC033-045-097-140226-
/O.CON.KMEG.FL.W.0044.000000T0000Z-000000T0000Z/
/HLST1.1.ER.140610T0025Z.140610T0300Z.000000T0000Z.NO/
926 PM CDT THU JUN 12 2014

THE FLOOD WARNING CONTINUES FOR
  THE S.F. FORK FORKED DEER RIVER NEAR HALLS
* UNTIL FURTHER NOTICE.
* AT 09 PM THURSDAY THE STAGE WAS 9.5 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 9.0 FEET.
* THE RIVER ROSE ABOVE FLOOD STAGE TUESDAY JUNE 10 AND WILL CONTINUE 
  RISING TO NEAR 10.0 FEET BY MONDAY JUNE 16.  ADDITIONAL RISES MAY 
  BE POSSIBLE THEREAFTER.
* AT 10.5 FEET...FLOODING ON AGRICULTURE LAND NEAR THE RIVER

&&

LAT...LON 3595 8948 3600 8940 3589 8932 3584 8940


$$
551 
WGUS84 KMEG 131601
FLSMEG
FLOOD STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
1101 AM CDT FRI JUN 13 2014

THE FLOOD WARNING CONTINUES FOR THE OBION RIVER...S.F. FORK FORKED 
DEER RIVER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE NEXT RIVER STATEMENT WILL BE ISSUED TONIGHT OR SOONER IF CONDITIONS
WARRANT.

FOR GRAPHICAL RIVER AND FLOOD INFORMATION...PLEASE GO TO 
WWW.WEATHER.GOV AND CLICK NEAR MEMPHIS ON THE MAP. THEN SELECT RIVERS
AND LAKES AHPS UNDER CURRENT CONDITIONS.

DO NOT DRIVE THROUGH FLOODED AREAS...TURN AROUND DON'T DROWN.

STAY TUNED TO YOUR WEATHER RADIO AND YOUR LOCAL NEWS MEDIA FOR THE 
LATEST RIVER INFORMATION.

&&

TNC045-053-131-141601-
/O.EXT.KMEG.FL.W.0040.000000T0000Z-140616T1500Z/
/OBNT1.1.ER.140609T0335Z.140612T1300Z.140616T0900Z.NO/
1101 AM CDT FRI JUN 13 2014

THE FLOOD WARNING CONTINUES FOR
  THE OBION RIVER NEAR OBION 
* UNTIL MONDAY JUNE 16.
* AT 10 AM FRIDAY THE STAGE WAS 36.1 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 34.0 FEET.
* AT 36.0 FEET...RIVES IS FLOODING. MOST CROP LAND NEAR THE RIVER IS
  FLOODED

&&

LAT...LON 3628 8927 3633 8909 3633 8895 3620 8895
      3614 8927                       

$$

TNC033-045-097-141601-
/O.CON.KMEG.FL.W.0044.000000T0000Z-000000T0000Z/
/HLST1.1.ER.140610T0025Z.140610T0300Z.000000T0000Z.NO/
1101 AM CDT FRI JUN 13 2014

THE FLOOD WARNING CONTINUES FOR
  THE S.F. FORK FORKED DEER RIVER NEAR HALLS
* UNTIL FURTHER NOTICE.
* AT 10 AM FRIDAY THE STAGE WAS 9.8 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* MAXIMUM FORECAST STAGE OF 10.0 FEET SATURDAY JUNE 14.
* FLOOD STAGE IS 9.0 FEET.
* THE RIVER ROSE ABOVE FLOOD STAGE TUESDAY JUNE 10 AND WILL CONTINUE 
  RISING TO NEAR 10.0 FEET BY  SATURDAY JUNE 14 THEN BEGIN FALLING.
* AT 10.5 FEET...FLOODING ON AGRICULTURE LAND NEAR THE RIVER

&&

LAT...LON 3595 8948 3600 8940 3589 8932 3584 8940


$$
777 
WGUS84 KMEG 140118
FLSMEG
FLOOD STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
818 PM CDT FRI JUN 13 2014

THE FLOOD WARNING CONTINUES FOR THE OBION RIVER...S.F. FORK FORKED 
DEER RIVER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE NEXT RIVER STATEMENT WILL BE ISSUED SATURDAY.

FOR GRAPHICAL RIVER AND FLOOD INFORMATION...PLEASE GO TO 
WWW.WEATHER.GOV AND CLICK NEAR MEMPHIS ON THE MAP. THEN SELECT RIVERS
AND LAKES AHPS UNDER CURRENT CONDITIONS.

DO NOT DRIVE THROUGH FLOODED AREAS...TURN AROUND DON'T DROWN.

STAY TUNED TO YOUR WEATHER RADIO AND YOUR LOCAL NEWS MEDIA FOR THE 
LATEST RIVER INFORMATION.

&&

TNC045-053-131-150118-
/O.CON.KMEG.FL.W.0040.000000T0000Z-140616T1500Z/
/OBNT1.1.ER.140609T0335Z.140612T1300Z.140616T0900Z.NO/
818 PM CDT FRI JUN 13 2014

THE FLOOD WARNING CONTINUES FOR
  THE OBION RIVER NEAR OBION 
* UNTIL MONDAY JUNE 16.
* AT 8 PM FRIDAY THE STAGE WAS 35.8 FEET AND FALLING.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 34.0 FEET.
* AT 36.0 FEET...RIVES IS FLOODING. MOST CROP LAND NEAR THE RIVER IS
  FLOODED

&&

LAT...LON 3628 8927 3633 8909 3633 8895 3620 8895
      3614 8927                       

$$

TNC033-045-097-150118-
/O.EXT.KMEG.FL.W.0044.000000T0000Z-140619T0300Z/
/HLST1.1.ER.140610T0025Z.140610T0300Z.140618T2100Z.NO/
818 PM CDT FRI JUN 13 2014

THE FLOOD WARNING CONTINUES FOR
  THE S.F. FORK FORKED DEER RIVER NEAR HALLS
* UNTIL WEDNESDAY JUNE 18.
* AT 8 PM FRIDAY THE STAGE WAS 9.8 FEET AND RISING.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* MAXIMUM FORECAST STAGE OF 10.0 FEET SUNDAY JUNE 15.
* FLOOD STAGE IS 9.0 FEET.
* THE RIVER ROSE ABOVE FLOOD STAGE TUESDAY JUNE 10 AND WILL CONTINUE 
  RISING TO NEAR 10.0 FEET BY SUNDAY JUNE 15. THE RIVER WILL FALL 
  BELOW FLOOD STAGE NO LATER THAN WEDNESDAY JUNE 18.
* AT 10.5 FEET...FLOODING ON AGRICULTURE LAND NEAR THE RIVER

&&

LAT...LON 3595 8948 3600 8940 3589 8932 3584 8940


$$
069 
WGUS84 KMEG 141630
FLSMEG
FLOOD STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
1130 AM CDT SAT JUN 14 2014

THE FLOOD WARNING CONTINUES FOR THE OBION RIVER...S.F. FORK FORKED 
DEER RIVER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE NEXT RIVER STATEMENT WILL BE ISSUED TONIGHT OR SOONER IF CONDITIONS
WARRANT.

FOR GRAPHICAL RIVER AND FLOOD INFORMATION...PLEASE GO TO 
WWW.WEATHER.GOV AND CLICK NEAR MEMPHIS ON THE MAP. THEN SELECT RIVERS
AND LAKES AHPS UNDER CURRENT CONDITIONS.

DO NOT DRIVE THROUGH FLOODED AREAS...TURN AROUND DON'T DROWN.

STAY TUNED TO YOUR WEATHER RADIO AND YOUR LOCAL NEWS MEDIA FOR THE 
LATEST RIVER INFORMATION.

&&

TNC045-053-131-151630-
/O.EXT.KMEG.FL.W.0040.000000T0000Z-140617T0000Z/
/OBNT1.1.ER.140609T0335Z.140612T1300Z.140616T1800Z.NO/
1130 AM CDT SAT JUN 14 2014

THE FLOOD WARNING CONTINUES FOR
  THE OBION RIVER NEAR OBION 
* UNTIL MONDAY JUNE 16.
* AT 11 AM SATURDAY THE STAGE WAS 35.4 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 34.0 FEET.
* AT 35.0 FEET...SEVERAL SECONDARY ROADS AND LARGE AREAS OF FARM 
  LAND ARE FLOODED IN NORTHERN DYER COUNTY. FLOODING IS OCCURRING 
  AROUND RIVES IN SOUTHEAST OBION COUNTY

&&

LAT...LON 3628 8927 3633 8909 3633 8895 3620 8895
      3614 8927                       

$$

TNC033-045-097-151630-
/O.EXT.KMEG.FL.W.0044.000000T0000Z-140619T0824Z/
/HLST1.1.ER.140610T0025Z.140610T0300Z.140619T0224Z.NO/
1130 AM CDT SAT JUN 14 2014

THE FLOOD WARNING CONTINUES FOR
  THE S.F. FORK FORKED DEER RIVER NEAR HALLS
* UNTIL WEDNESDAY JUNE 18.
* AT 11 AM SATURDAY THE STAGE WAS 9.9 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* MAXIMUM FORECAST STAGE OF 10.3 FEET MONDAY JUNE 16.
* FLOOD STAGE IS 9.0 FEET.
* THE RIVER ROSE ABOVE FLOOD STAGE TUESDAY JUNE 10 AND WILL CONTINUE 
  RISING TO NEAR 10.3 FEET BY MONDAY JUNE 16. THE RIVER WILL FALL 
  BELOW FLOOD STAGE WEDNESDAY JUNE 18.
* AT 10.5 FEET...FLOODING ON AGRICULTURE LAND NEAR THE RIVER

&&

LAT...LON 3595 8948 3600 8940 3589 8932 3584 8940


$$
064 
WGUS84 KMEG 141752
FLSMEG
FLOOD STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
1251 PM CDT SAT JUN 14 2014

THE FLOOD WARNING CONTINUES FOR THE OBION RIVER...S.F. FORK FORKED 
DEER RIVER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE NEXT RIVER STATEMENT WILL BE ISSUED TONIGHT OR SOONER IF CONDITIONS
WARRANT.

FOR GRAPHICAL RIVER AND FLOOD INFORMATION...PLEASE GO TO 
WWW.WEATHER.GOV AND CLICK NEAR MEMPHIS ON THE MAP. THEN SELECT RIVERS
AND LAKES AHPS UNDER CURRENT CONDITIONS.

DO NOT DRIVE THROUGH FLOODED AREAS...TURN AROUND DON'T DROWN.

STAY TUNED TO YOUR WEATHER RADIO AND YOUR LOCAL NEWS MEDIA FOR THE 
LATEST RIVER INFORMATION.

&&

TNC045-053-131-151751-
/O.CON.KMEG.FL.W.0040.000000T0000Z-140617T0000Z/
/OBNT1.1.ER.140609T0335Z.140612T1300Z.140616T1800Z.NO/
1251 PM CDT SAT JUN 14 2014

THE FLOOD WARNING CONTINUES FOR
  THE OBION RIVER NEAR OBION 
* UNTIL MONDAY JUNE 16.
* AT 12 PM SATURDAY THE STAGE WAS 35.4 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 34.0 FEET.
* AT 35.0 FEET...SEVERAL SECONDARY ROADS AND LARGE AREAS OF FARM 
  LAND ARE FLOODED IN NORTHERN DYER COUNTY. FLOODING IS OCCURRING 
  AROUND RIVES IN SOUTHEAST OBION COUNTY

&&

LAT...LON 3628 8927 3633 8909 3633 8895 3620 8895
      3614 8927                       

$$

TNC033-045-097-151751-
/O.CON.KMEG.FL.W.0044.000000T0000Z-140619T0824Z/
/HLST1.1.ER.140610T0025Z.140610T0300Z.140619T0224Z.NO/
1251 PM CDT SAT JUN 14 2014

THE FLOOD WARNING CONTINUES FOR
  THE S.F. FORK FORKED DEER RIVER NEAR HALLS
* UNTIL WEDNESDAY JUNE 18.
* AT 12 PM SATURDAY THE STAGE WAS 9.9 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* MAXIMUM FORECAST STAGE OF 10.3 FEET MONDAY JUNE 16.
* FLOOD STAGE IS 9.0 FEET.
* THE RIVER ROSE ABOVE FLOOD STAGE TUESDAY JUNE 10 AND WILL CONTINUE 
  RISING TO NEAR 10.3 FEET BY MONDAY JUNE 16. THE RIVER WILL FALL 
  BELOW FLOOD STAGE WEDNESDAY JUNE 18.
* AT 10.5 FEET...FLOODING ON AGRICULTURE LAND NEAR THE RIVER

&&

LAT...LON 3595 8948 3600 8940 3589 8932 3584 8940


$$
799 
WGUS84 KMEG 150024
FLSMEG
FLOOD STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
724 PM CDT SAT JUN 14 2014

THE FLOOD WARNING CONTINUES FOR THE OBION RIVER...S.F. FORK FORKED 
DEER RIVER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE NEXT RIVER STATEMENT WILL BE ISSUED SUNDAY.

FOR GRAPHICAL RIVER AND FLOOD INFORMATION...PLEASE GO TO 
WWW.WEATHER.GOV AND CLICK NEAR MEMPHIS ON THE MAP. THEN SELECT RIVERS
AND LAKES AHPS UNDER CURRENT CONDITIONS.

DO NOT DRIVE THROUGH FLOODED AREAS...TURN AROUND DON'T DROWN.

STAY TUNED TO YOUR WEATHER RADIO AND YOUR LOCAL NEWS MEDIA FOR THE 
LATEST RIVER INFORMATION.

&&

TNC045-053-131-160024-
/O.EXT.KMEG.FL.W.0040.000000T0000Z-140617T0300Z/
/OBNT1.1.ER.140609T0335Z.140612T1300Z.140616T2100Z.NO/
724 PM CDT SAT JUN 14 2014

THE FLOOD WARNING CONTINUES FOR
  THE OBION RIVER NEAR OBION 
* UNTIL MONDAY JUNE 16.
* AT 7 PM SATURDAY THE STAGE WAS 35.2 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 34.0 FEET.
* AT 35.0 FEET...SEVERAL SECONDARY ROADS AND LARGE AREAS OF FARM 
  LAND ARE FLOODED IN NORTHERN DYER COUNTY. FLOODING IS OCCURRING 
  AROUND RIVES IN SOUTHEAST OBION COUNTY

&&

LAT...LON 3628 8927 3633 8909 3633 8895 3620 8895
      3614 8927                       

$$

TNC033-045-097-160024-
/O.EXT.KMEG.FL.W.0044.000000T0000Z-140619T0730Z/
/HLST1.1.ER.140610T0025Z.140610T0300Z.140619T0130Z.NO/
724 PM CDT SAT JUN 14 2014

THE FLOOD WARNING CONTINUES FOR
  THE S.F. FORK FORKED DEER RIVER NEAR HALLS
* UNTIL WEDNESDAY JUNE 18.
* AT 7 PM SATURDAY THE STAGE WAS 10.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* MAXIMUM FORECAST STAGE OF 10.3 FEET MONDAY JUNE 16.
* FLOOD STAGE IS 9.0 FEET.
* THE RIVER ROSE ABOVE FLOOD STAGE TUESDAY JUNE 10 AND WILL CONTINUE 
  RISING TO NEAR 10.3 FEET BY MONDAY JUNE 16. THE RIVER WILL FALL 
  BELOW FLOOD STAGE NO LATER THAN WEDNESDAY JUNE 18.
* AT 10.5 FEET...FLOODING ON AGRICULTURE LAND NEAR THE RIVER

&&

LAT...LON 3595 8948 3600 8940 3589 8932 3584 8940


$$
537 
WGUS84 KMEG 151544
FLSMEG
FLOOD STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
1044 AM CDT SUN JUN 15 2014

THE FLOOD WARNING CONTINUES FOR THE OBION RIVER...S.F. FORK FORKED 
DEER RIVER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE NEXT RIVER STATEMENT WILL BE ISSUED TONIGHT OR SOONER IF CONDITIONS
WARRANT.

FOR GRAPHICAL RIVER AND FLOOD INFORMATION...PLEASE GO TO 
WWW.WEATHER.GOV AND CLICK NEAR MEMPHIS ON THE MAP. THEN SELECT RIVERS
AND LAKES AHPS UNDER CURRENT CONDITIONS.

DO NOT DRIVE THROUGH FLOODED AREAS...TURN AROUND DON'T DROWN.

STAY TUNED TO YOUR WEATHER RADIO AND YOUR LOCAL NEWS MEDIA FOR THE 
LATEST RIVER INFORMATION.

&&

TNC045-053-131-161544-
/O.EXT.KMEG.FL.W.0040.000000T0000Z-140617T0600Z/
/OBNT1.1.ER.140609T0335Z.140612T1300Z.140617T0000Z.NO/
1044 AM CDT SUN JUN 15 2014

THE FLOOD WARNING CONTINUES FOR
  THE OBION RIVER NEAR OBION 
* UNTIL MONDAY JUNE 16.
* AT 10 AM SUNDAY THE STAGE WAS 34.8 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 34.0 FEET.
* AT 35.0 FEET...SEVERAL SECONDARY ROADS AND LARGE AREAS OF FARM 
  LAND ARE FLOODED IN NORTHERN DYER COUNTY. FLOODING IS OCCURRING 
  AROUND RIVES IN SOUTHEAST OBION COUNTY

&&

LAT...LON 3628 8927 3633 8909 3633 8895 3620 8895
      3614 8927                       

$$

TNC033-045-097-161544-
/O.EXT.KMEG.FL.W.0044.000000T0000Z-140619T1000Z/
/HLST1.1.ER.140610T0025Z.140610T0300Z.140619T0400Z.NO/
1044 AM CDT SUN JUN 15 2014

THE FLOOD WARNING CONTINUES FOR
  THE S.F. FORK FORKED DEER RIVER NEAR HALLS
* UNTIL WEDNESDAY JUNE 18.
* AT 10 AM SUNDAY THE STAGE WAS 10.1 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* MAXIMUM FORECAST STAGE OF 10.3 FEET MONDAY JUNE 16.
* FLOOD STAGE IS 9.0 FEET.
* THE RIVER ROSE ABOVE FLOOD STAGE TUESDAY JUNE 10 AND WILL CONTINUE 
  RISING TO NEAR 10.3 FEET BY MONDAY JUNE 16. THE RIVER WILL FALL 
  BELOW FLOOD STAGE WEDNESDAY JUNE 18.
* AT 10.5 FEET...FLOODING ON AGRICULTURE LAND NEAR THE RIVER

&&

LAT...LON 3595 8948 3600 8940 3589 8932 3584 8940


$$
614 
WGUS84 KMEG 160022
FLSMEG
FLOOD STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
722 PM CDT SUN JUN 15 2014

THE FLOOD WARNING CONTINUES FOR THE OBION RIVER
AND THE S.F. FORK FORKED DEER RIVER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE NEXT RIVER STATEMENT WILL BE ISSUED MONDAY.

FOR GRAPHICAL RIVER AND FLOOD INFORMATION...PLEASE GO TO 
WWW.WEATHER.GOV AND CLICK NEAR MEMPHIS ON THE MAP. THEN SELECT RIVERS
AND LAKES AHPS UNDER CURRENT CONDITIONS.

DO NOT DRIVE THROUGH FLOODED AREAS...TURN AROUND DON'T DROWN.

STAY TUNED TO YOUR WEATHER RADIO AND YOUR LOCAL NEWS MEDIA FOR THE 
LATEST RIVER INFORMATION.

&&

TNC045-053-131-170022-
/O.EXT.KMEG.FL.W.0040.000000T0000Z-140617T0300Z/
/OBNT1.1.ER.140609T0335Z.140612T1300Z.140616T2100Z.NO/
722 PM CDT SUN JUN 15 2014

THE FLOOD WARNING CONTINUES FOR
  THE OBION RIVER NEAR OBION 
* UNTIL MONDAY JUNE 16.
* AT 7 PM SUNDAY THE STAGE WAS 34.5 FEET AND FALLING.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 34.0 FEET.
* AT 35.0 FEET...SEVERAL SECONDARY ROADS AND LARGE AREAS OF FARM 
  LAND ARE FLOODED IN NORTHERN DYER COUNTY. FLOODING IS OCCURRING 
  AROUND RIVES IN SOUTHEAST OBION COUNTY

&&

LAT...LON 3628 8927 3633 8909 3633 8895 3620 8895
      3614 8927                       

$$

TNC033-045-097-170022-
/O.EXT.KMEG.FL.W.0044.000000T0000Z-140619T1342Z/
/HLST1.1.ER.140610T0025Z.140610T0300Z.140619T0742Z.NO/
722 PM CDT SUN JUN 15 2014

THE FLOOD WARNING CONTINUES FOR
  THE S.F. FORK FORKED DEER RIVER NEAR HALLS
* UNTIL THURSDAY JUNE 19.
* AT 7 PM SUNDAY THE STAGE WAS 10.1 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* MAXIMUM FORECAST STAGE OF 10.3 FEET MONDAY JUNE 16.
* FLOOD STAGE IS 9.0 FEET.
* THE RIVER ROSE ABOVE FLOOD STAGE TUESDAY JUNE 10 AND WILL CONTINUE 
  RISING TO NEAR 10.3 FEET BY MONDAY JUNE 16. THE RIVER WILL FALL 
  BELOW FLOOD STAGE BY THURSDAY JUNE 19.
* AT 10.5 FEET...FLOODING ON AGRICULTURE LAND NEAR THE RIVER

&&

LAT...LON 3595 8948 3600 8940 3589 8932 3584 8940


$$
659 
WGUS84 KMEG 161554
FLSMEG
FLOOD STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
1054 AM CDT MON JUN 16 2014

THE FLOOD WARNING CONTINUES FOR THE OBION RIVER...S.F. FORK FORKED 
DEER RIVER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE NEXT RIVER STATEMENT WILL BE ISSUED TONIGHT OR SOONER IF CONDITIONS
WARRANT.

FOR GRAPHICAL RIVER AND FLOOD INFORMATION...PLEASE GO TO 
WWW.WEATHER.GOV AND CLICK NEAR MEMPHIS ON THE MAP. THEN SELECT RIVERS
AND LAKES AHPS UNDER CURRENT CONDITIONS.

DO NOT DRIVE THROUGH FLOODED AREAS...TURN AROUND DON'T DROWN.

STAY TUNED TO YOUR WEATHER RADIO AND YOUR LOCAL NEWS MEDIA FOR THE 
LATEST RIVER INFORMATION.

&&

TNC045-053-131-170000-
/O.EXT.KMEG.FL.W.0040.000000T0000Z-140617T0000Z/
/OBNT1.1.ER.140609T0335Z.140612T1300Z.140616T1800Z.NO/
1054 AM CDT MON JUN 16 2014

THE FLOOD WARNING CONTINUES FOR
  THE OBION RIVER NEAR OBION 
* FROM MONDAY JUNE 16 UNTIL MONDAY JUNE 16.
* AT 10 AM MONDAY THE STAGE WAS 34.0 FEET.
* MINOR FLOODING IS FORECAST.
* MAXIMUM FORECAST STAGE OF 34.0 FEET MONDAY JUNE 16.
* FLOOD STAGE IS 34.0 FEET.
* AT 34.0 FEET...FARM LAND NEAR THE RIVER IS FLOODED

&&

LAT...LON 3628 8927 3633 8909 3633 8895 3620 8895
      3614 8927                       

$$

TNC033-045-097-171554-
/O.EXT.KMEG.FL.W.0044.000000T0000Z-140619T1912Z/
/HLST1.1.ER.140610T0025Z.140610T0300Z.140619T1312Z.NO/
1054 AM CDT MON JUN 16 2014

THE FLOOD WARNING CONTINUES FOR
  THE S.F. FORK FORKED DEER RIVER NEAR HALLS
* UNTIL THURSDAY JUNE 19.
* AT 10 AM MONDAY THE STAGE WAS 10.1 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* MAXIMUM FORECAST STAGE OF 10.2 FEET MONDAY JUNE 16.
* FLOOD STAGE IS 9.0 FEET.
* AT 10.5 FEET...FLOODING ON AGRICULTURE LAND NEAR THE RIVER

&&

LAT...LON 3595 8948 3600 8940 3589 8932 3584 8940


$$

AC3

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Memphis, TN wrote its last area forecast discussion before this river flood warning went out at Jun 8, 12:11 PM CDT, 1 hour 14 minutes earlier.

Area forecast discussion, Jun 8, 12:11 PM CDT, 1 hour 14 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE MEMPHIS TN
1211 PM CDT SUN JUN 8 2014

.UPDATE...

UPDATED TO INCLUDE THE 18Z AVIATION DISCUSSION BELOW.

JCL

&&

.PREV DISCUSSION... /ISSUED 1034 AM CDT SUN JUN 8 2014/

QUICK UPDATE TO INCREASE POPS FOR WHERE IT IS RAINING AND WILL
LIKELY RAIN SHORTLY. EVERYTHING ELSE LOOKS ON TRACK. THUNDERSTORMS
THIS MORNING ARE MOVING EAST INTO NORTHWEST MISSISSIPPI...THESE
STORMS AT THIS TIME HAVE SOME HEAVY RAIN AND LIGHTNING. NOTHING
SEVERE AT THIS TIME.

TLSJR

PREV DISCUSSION... /ISSUED 450 AM CDT SUN JUN 8 2014/

A FLATTENED UPPER LEVEL RIDGE OF HIGH PRESSURE REMAINS STRETCHED
FROM SOUTHERN TEXAS EASTWARD ACROSS THE GULF COAST STATES. THE MID
SOUTH REMAINS POSITIONED BENEATH WEST-NORTHWEST FLOW ALOFT ALONG
THE NORTHERN PERIPHERY OF THE RIDGE. THIS MEANS THE PRIMARY STORM
TRACK WILL REMAIN ACROSS SOUTHERN PORTIONS OF THE MID SOUTH TODAY.
AT THE SURFACE...A WEAK COLD FRONT CONTINUES TO SLOWLY DRIFT SOUTH
FROM A POSITION ACROSS NORTHEAST ARKANSAS INTO NORTHWEST TENNESSEE
EARLY THIS MORNING. THIS FRONT WILL SLOW ITS SOUTHWARD PROGRESS
THROUGH THE DAY AND LIKELY STALL SOMEWHERE ACROSS EASTERN
ARKANSAS...SOUTHWEST TENNESSEE...INTO NORTHERN MISSISSIPPI. TO THE
SOUTH OF THE SYNOPTIC FRONT...THERE REMAINS AN OLD OUTFLOW
BOUNDARY FROM EASTERN ARKANSAS ACROSS NORTH MISSISSIPPI. A FEW
ISOLATED SHOWERS AND THUNDERSTORMS HAVE FORMED ALONG THIS OUTFLOW
BOUNDARY EARLY THIS MORNING...BUT OVERALL THE BOUNDARY REMAINS
RATHER INACTIVE. THE AIRMASS SOUTH OF THE SYNOPTIC FRONT WILL
CONTINUE TO RECOVER THIS MORNING FROM STRONG CONVECTION THAT
OCCURRED ON SATURDAY.

A MESOSCALE CONVECTIVE SYSTEM (MCS) HAS PROGRESSED INTO WESTERN
ARKANSAS AS OF 09Z AND IS APPROACHING THE LITTLE ROCK METRO AREA
AND POINTS SOUTH. THIS CONVECTIVE LINE HAS REMAINED POTENT
OVERNIGHT WITH STORMS REACHING SEVERE LIMITS AT TIMES. THIS MCS
SHOULD CONTINUE TO MOVE EAST THIS MORNING AND COULD IMPACT AREAS
ALONG AND SOUTH OF INTERSTATE 40 AND WEST OF INTERSTATE 55 THIS
MORNING. THIS MCS MAY WEAKEN LATER THIS MORNING OVER OUR SOUTHWEST
ZONES...BUT AS THE ATMOSPHERE DESTABILIZES AGAIN LATER THIS
MORNING INTO THIS AFTERNOON...ADDITIONAL CONVECTION SHOULD REDEVELOP
ACROSS THE WARM SECTOR OVER SOUTHERN PORTIONS OF THE FORECAST AREA
FROM LATE MORNING THROUGH THE AFTERNOON HOURS. MLCAPES SHOULD
EXCEED 2000 J/KG...LI/S LESS THAN -6C...AND MODERATE LAPSE RATES
BETWEEN 6.5-7.0 C/KM TO THE SOUTH OF THE FRONT. THIS INSTABILITY
COMBINED WITH MID LEVEL FLOW AROUND 40 KTS SHOULD ALLOW FOR A FEW
STRONG TO SEVERE THUNDERSTORMS TODAY OVER SOUTHERN PORTIONS OF THE
REGION. THE PRIMARY SEVERE WEATHER THREAT SHOULD REMAIN DAMAGING
WINDS AND LARGE HAIL. LOCALIZED HEAVY RAINFALL MAY ALSO OCCUR WITH
ANY STORMS THROUGH THE DAY. AREAS NORTH OF THE STALLING FRONT
SHOULD GET A BREAK FROM THE STORMY WEATHER WITH MAINLY DRY
CONDITIONS ALONG WITH SLIGHTLY LOWER DEWPOINTS AND TEMPERATURES.

AN UPSTREAM SHORTWAVE OVER THE NORTHERN ROCKIES TODAY WILL DIG
ACROSS THE SOUTHERN PLAINS AND CUT OFF INTO A POTENT UPPER LOW
OVER THE SOUTHERN PLAINS THROUGH MONDAY. A LEAD SOUTHERN STREAM
SHORTWAVE WHICH IS HELPING TO SUSTAIN CONVECTION OVER THE RED
RIVER VALLEY THIS MORNING SHOULD EJECT OUT AHEAD OF THE WESTERN
TROUGH AND INTO THE MID SOUTH BY LATER THIS EVENING AND OVERNIGHT.
THE STALLED BOUNDARY OVER SOUTHERN PORTIONS OF THE REGION THIS
EVENING SHOULD LIFT BACK NORTH OVERNIGHT IN RESPONSE TO THE
FALLING HEIGHTS OVER THE PLAINS. AS THE LEAD SHORTWAVE INTERACTS
WITH THIS FRONT...A NEW MCS SHOULD FORM THIS EVENING OVER ARKANSAS
AND MOVE NORTHEAST AND IMPACT THE WESTERN HALF OF THE FORECAST
AREA TONIGHT.

THIS MCS SHOULD LIFT NORTHEAST OF THE AREA LATER MONDAY MORNING AS
THE LEAD SHORTWAVE DEPARTS. A SERIES OF UPPER SHORTWAVES SHOULD
ROTATE THROUGH THE BASE OF THE UPPER LOW AS IT SLOWLY MOVES EAST
THROUGH MID WEEK. THE ATMOSPHERE SHOULD REMAIN QUITE MOIST AND
UNSTABLE AS THE SURFACE FRONT LIFTS NORTH OF THE REGION ON MONDAY.
SEVERAL ROUNDS OF SHOWERS AND THUNDERSTORMS SHOULD IMPACT THE MID
SOUTH FROM MONDAY AFTERNOON THROUGH WEDNESDAY. THERE WILL LIKELY
BE ADDITIONAL SEVERE WEATHER ALONG WITH AN ENHANCED THREAT FOR
FLASH FLOODING FROM HEAVY RAINFALL. AN ADDITIONAL FLASH FLOOD
WATCH MAY BE REQUIRED OVER SOME OR ALL OF THE MID SOUTH BEGINNING
LATER TONIGHT OR MONDAY...THROUGH MIDWEEK.

THE UPPER LEVEL LOW WILL FINALLY MOVE EAST BY THURSDAY WITH AN
OVERALL REDUCTION IN CONVECTIVE COVERAGE AND WARMER TEMPERATURES.
THE UPPER FLOW QUICKLY TRANSITIONS BACK TO NORTHWESTERLY ALOFT FOR
THE END OF THIS WEEK AND INTO NEXT WEEKEND. ADDITIONAL UPPER LEVEL
DISTURBANCES WILL TRAVERSE THIS FLOW ALOFT AND RESULT IN
ADDITIONAL CHANCES FOR SHOWERS AND THUNDERSTORMS THROUGH THE
EXTENDED FORECAST PERIOD.

JLH

&&

.AVIATION...

18Z TAF CYCLE (08/18Z-09/18Z)

MVFR CEILINGS ARE POSSIBLE AT KMKL AND KTUP EARLY THIS
AFTERNOON...OTHERWISE VFR CONDITIONS WILL OCCUR AT THE TAF SITES
THIS AFTERNOON AND EVENING. A WARM FRONT WILL LIFT THROUGH THE
REGION LATE TONIGHT AND MONDAY MORNING. SCATTERED TO NUMEROUS
SHOWERS AND THUNDERSTORMS WILL DEVELOP BEGINNING AFTER 06Z AND
CONTINUING THROUGH THE REMAINDER OF THE PERIOD...CONDITIONS
GRADUALLY BECOMING PREDOMINATELY MVFR.

WINDS THIS AFTERNOON N-NE 7-8 KTS. WINDS TONIGHT AND MONDAY
MORNING TURNING TO THE EAST THEN SE AT 5-8 KTS.

JCL

&&

.MEG WATCHES/WARNINGS/ADVISORIES...
AR...NONE.
MO...NONE.
MS...NONE.
TN...NONE.
&&
Hazardous weather outlook, Jun 8, 4:54 AM CDT, 8 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MEMPHIS TN
454 AM CDT SUN JUN 8 2014

ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115-
MSZ001>017-020>024-TNZ001>004-019>022-048>055-088>092-091200-
ALCORN-BENTON MS-BENTON TN-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-
COAHOMA-CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-
DUNKLIN-DYER-FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-
HENDERSON-HENRY-ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-
LEE AR-LEE MS-MADISON-MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-
PANOLA-PEMISCOT-PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-
RANDOLPH-SHELBY-ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-
TISHOMINGO-TUNICA-UNION-WEAKLEY-YALOBUSHA-
454 AM CDT SUN JUN 8 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS...
THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE.

.DAY ONE...TODAY AND TONIGHT

THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS ACROSS PORTIONS OF
EASTERN ARKANSAS INTO NORTH MISSISSIPPI. THE PRIMARY SEVERE
WEATHER RISKS WILL BE DAMAGING WINDS AND LARGE HAIL. LOCALIZED
HEAVY RAINFALL AND FLOODING WILL ALSO BE A THREAT IN THESE AREAS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

SEVERAL ROUNDS OF SHOWERS AND THUNDERSTORMS WILL CONTINUE TO
IMPACT THE FORECAST AREA THROUGH THE FIRST HALF OF NEXT WEEK.
THERE WILL LIKELY BE A CONTINUED THREAT FOR ADDITIONAL SEVERE
STORMS AND FLASH FLOODING.

.SPOTTER INFORMATION STATEMENT...

STORM SPOTTER ACTIVATION MAY BE NEEDED TODAY ACROSS SOUTHERN
PORTIONS OF THE MID SOUTH. ADDITIONAL SPOTTER ACTIVATION MAY BE NEEDED
OVER THE NEXT SEVERAL DAYS DUE TO THE CONTINUED THREAT FOR SEVERE
STORMS AND FLOODING. STORM SPOTTERS...EMERGENCY MANAGEMENT...AND
LAW ENFORCEMENT OFFICIALS ARE URGED TO REPORT ANY WIND
DAMAGE...LARGE HAIL...OR FLOODING TO THE NATIONAL WEATHER SERVICE
IN MEMPHIS TENNESSEE.

JLH

In the hours before

Local storm report, Jun 8, 9:03 AM CDT, 4 hours 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
903 AM CDT SUN JUN 08 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0630 PM     HEAVY RAIN       3 S JACKSON             35.59N 88.83W
06/07/2014  M1.65 INCH       MADISON            TN   CO-OP OBSERVER

            1.65 INCHES OF RAIN FELL IN 2 HOURS.

0630 PM     TSTM WND DMG     3 S JACKSON             35.59N 88.83W
06/07/2014                   MADISON            TN   CO-OP OBSERVER

            LARGE TREE LIMBS DOWN. BIG TREES DOWN ON D ST...N
            MISSOURI ST...BUTLET ST...AND RAINS SPRINGS RD. POWER
            OUTAGE.

&&

ZDM
Local storm report, Jun 8, 9:53 AM CDT, 3 hours 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
953 AM CDT SUN JUN 08 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0900 PM     TSTM WND DMG     OXFORD                  34.36N 89.53W
06/07/2014                   LAFAYETTE          MS   EMERGENCY MNGR

            IN LAFAYETTE COUNTY A FEW TREES HAVE BEEN BLOWN DOWN AND
            A FEW POWER OUTAGES REPORTED.

&&

ZDM
Local storm report, Jun 8, 10:38 AM CDT, 2 hours 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
1038 AM CDT SUN JUN 08 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0935 PM     TSTM WND DMG     W PONTOTOC              34.25N 89.01W
06/07/2014                   PONTOTOC           MS   EMERGENCY MNGR

            TWO HOUSES WITH MAJOR DAMAGE INCLUDING A ROOF OFF...TWO
            ADDITIONAL HOUSES WITH MINOR DAMAGE. TREES DOWN.

&&

ZDM

The office that day

Everything else NWS Memphis, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 7, 7:18 PM CDTSevere Thunderstorm WarningMEGDecatur, Hardin, McNairy57 min
Jun 7, 7:51 PM CDTFlash Flood WarningMEGFayette, Hardeman3 hr
Jun 8, 3:55 PM CDTFlash Flood WatchMEGBenton, Carroll, Chester, Crockett, Decatur, Dyer and 15 more51 hr

Nearby

River Flood Warnings in Tennessee, 2014Every river flood warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.